CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Marcelo CAVALCANTI

Conexión usuarios externos

NumberAuthors, Title and Details
2020-45

Marcelo CAVALCANTI, Wellington CORREA, Türker ÖZSARI, Mauricio SEPÚLVEDA, Rodrigo VÉJAR: Exponential stability for the nonlinear Schrödinger equation with locally distributed damping. Communications in Partial Differential Equations, vol. 45, 9, pp. 1134-1167, (2020).

2020-13

Marcelo CAVALCANTI, Wellington CORREA, André DOMINGOS, Zaid HAJJEJ, Mauricio SEPÚLVEDA, Rodrigo VÉJAR: Uniform decay rates for a suspension bridge with locally distributed nonlinear damping. Journal of the Franklin Institute, vol. 357, 4, pp. 2388-2419, (2020).

2019-42

Marcelo CAVALCANTI, Wellington CORREA, Mauricio SEPÚLVEDA, Rodrigo VÉJAR: Finite difference scheme for a higher order nonlinear Schrödinger equation. Calcolo, vol. 56, 4, article:40, (2019).

2019-31

Marcelo CAVALCANTI, Wellington CORREA, Mauricio SEPÚLVEDA, Rodrigo VÉJAR: Finite difference scheme for a high order nonlinear Schrödinger equation with localized damping. Studia Universitatis Babeș-Bolyai Mathematica, vol. 64, 2, pp. 161-172, (2019).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324